advertisement
Question
Posted by: Lara | 2011-01-28

Symptoms of contraception

Hi, I am 30 with 2 kids. I am on logynon pills. The past few years I experience very bad pms symptoms and no sex drive at all. Could this pill be responsible for the pms symptoms. Will I still get all these symptoms if I go on the injection that takes your period away? I am sick &  tyred of this emotional &  depressed PMS feeling? I eat very healthy and excersice 4 times a week. I am also a very happy person at heart except for that time of the month.... Please give advice, this is really hard for me and my loving family to have a " monster"  in the house

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Taking the placebos at the time of your period could be causing the PMS. The injection works differently and should not have this side effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-01-31

Taking the placebos at the time of your period could be causing the PMS. The injection works differently and should not have this side effect.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement